# SDR 2005UALA01353

- Difficulty date: November 26, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 44,631 hours, 31,813 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS SLIDING WINDOW IS ARCING NEAR THE WINDOW FRAME.  REPLACED CAPTS SLIDING WINDOW HEAT PIGTAIL WIRES OP TEST OK OVHT TEST OK.
